# SDR DALA2022012700554

- Difficulty date: January 26, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 43,378 hours, 21,491 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6823 FOUND BROKEN HOLD OPEN COLLAR ON DOOR. CORRECTIVE ACTION: R/R HOLD OPEN COLLAR REF 757 MM 52-11-08-358-001. OPS CKS GOOD. (8361474)
